# SDR ASAA2015111513784

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,132 hours, 2,668 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP ON THE GROUND.  ACFT GROUNDED.  ACCOMPLISHED QRH RESET PROCEDURE.  SATCOM RESTORED NORMAL
